Dense ideal extensions of strict regular semigroups
Algebra and discrete mathematics, no. 4 (2006), pp. 67-80
Cet article a éte moissonné depuis la source Math-Net.Ru
If $\bf V$ is an existence variety of strict regular semigroups, then every semigroup in $\bf V$ has, within $\bf V$, a maximal dense ideal extension.
@article{ADM_2006_4_a4,
author = {F. J. Pastijn and L. Oliveira},
title = {Dense ideal extensions of strict regular semigroups},
journal = {Algebra and discrete mathematics},
pages = {67--80},
year = {2006},
number = {4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ADM_2006_4_a4/}
}
F. J. Pastijn; L. Oliveira. Dense ideal extensions of strict regular semigroups. Algebra and discrete mathematics, no. 4 (2006), pp. 67-80. http://geodesic.mathdoc.fr/item/ADM_2006_4_a4/